# SDR UHLA2012022800103

- Difficulty date: February 28, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 21,422 hours, 13,320 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RT WING SPAR 2 RIB 10 EXTENSION CRACKED AT 3RD HI-LOK FROM BACK.  REMOVED AND REPLACED RIB 10 IAW EMB 170 SRM 51-43-03 AND 51-43-04.
